# SDR 07FDEA01693

- Difficulty date: May 3, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S492914713500
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LEFT SIDE SEAT TRACK SCALLOP WORN AT STA1385 LBL 27.  FABRICATED, ALODINED, PRIMED AND INSTALLED SEAT TRACK SECTION IN REF TO DC10 SRM 53-70-01 VOL 1,51-21-01 VOL.II AND 51-31-01 VOL II.
